MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
During troubleshooting outside of a procedure, when the field frame cable was connected to the precision link and field frame, the precision link started to smoke and emit a burning odor.The cable was immediately disconnected.There was no patient involved and the user was not harmed.
 
Additional Manufacturer Narrative
One ensite¿ precision¿ link sensor enabled was received into the lab for analysis.No accessories or original packaging was available for inspection.Visual inspection of the returned product confirmed all labeling is legible and correctly oriented.Inspection of the input and output connectors revealed physical damage at the field frame cable connection and the scu pca (printed circuit assembly) has been bent.The rear 24 vdc (volts of direct current) connector has been discolored due to a thermal event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the reported event was isolated to physical damage to an internal printed circuit board and subsequent electrical short circuit.

Brand Name
ENSITE PRECISION LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key12149065
Report Number2184149-2021-00216
Device Sequence Number3966350
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Catalogue NumberH702475
Device Lot Number6186328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1